New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Apr 2013
Total Posts : 2
   Posted 4/21/2013 10:39 AM (GMT -6)   
Hi, my name is ravita and i'm 15 years, an i was recently diagnosed with lupus the skin 1 my dr have me on plaquenil and prednislone half of 5mg everyday..i'm concerned of my weight gain an moon face although i haven't experience it yet would d half of 5mg affect me plenty? PLease i would like to know thanks :)

Elite Member

Date Joined Jul 2009
Total Posts : 14475
   Posted 4/21/2013 3:20 PM (GMT -6)   
I don't think 2.5 mg will cause weight gain or moon face on you. It's a very low dose. Just watch your snacking and drink plenty of water.

Since you have lupus of the skin (discoid lupus?), you need to be careful of the sun, fluorescent lights, tanning beds, and halogen lights. Make sure to cover up with sun protective clothes and some nice hats.
Lupus, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, Degenerative Disk and Facet Disease, and Allergies

When life throws you lemons....
Pick them up and throw them right back at them! :))

New Member

Date Joined Apr 2013
Total Posts : 2
   Posted 4/21/2013 6:26 PM (GMT -6)   
Thank you soo much Joy..:) Hope we keep in touch an u take care :)
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, March 23, 2018 7:22 AM (GMT -6)
There are a total of 2,943,061 posts in 322,916 threads.
View Active Threads

Who's Online
This forum has 161292 registered members. Please welcome our newest member, Patriciaizzy.
291 Guest(s), 13 Registered Member(s) are currently online.  Details
NicHostetler, TiitFromEstonia, lazyminimoo, Dogdays, Brook58, tonyaraven, Pratoman, Jerry_Delaware, Violele, TroubledTurds, OriolCarol, Szabo246, Supportive Daughter